Excedrin PM for Headache Relief, Acetaminophen 250mg, Aspirin 250mg, Diphenhydramine Citrate 38mg, Pain Reliever, Nighttime Sleep-Aid, 100 Count
- One bottle of 100 Excedrin PM Pain Reliever, Headache Relief and Nighttime Sleep-Aid Caplets
- Pain reliever and nighttime sleeping aid that provides temporary relief of pain associated with headaches and muscle aches accompanied by sleeplessness
- Caffeine-free diphenhydramine, aspirin and acetaminophen caplets are ideal for nighttime headache sufferers
- Nighttime Excedrin caplets that relieve headaches fast to help you get to sleep
- Triple action formula combines two effective pain relievers with a nighttime sleep-aid
- Pain reliever available in convenient caplet form
- Effective headache and muscle pain relief
- HSA and FSA eligible product
| Specific Uses For Product | Pain Relief, Headache Relief |
| Expiry Date | Jun 2027 |
| Product Benefits | Headache Health |
| Item Dimensions L X W X H | 4.25 X 2 X 2 Inches |
| Product Type | Medication |
| Item Weight | 0.15 Pounds |
| Brand | Excedrin |
| Ingredients | (in Each Caplet) Acetaminophen 250 Mg-Pain Reliever. Aspirin 250 Mg (nsaid*)-Pain Reliever. Diphenhydramine Citrate 38 Mg-Nighttime Sleep-Aid *nonsteroidal Anti-Inflammatory Drug |
-
Save 10% when you buy two or more items.
-
Get 5% off your next purchase.
-
Enjoy free delivery on orders above CA$ 250.
-
Orders are processed and shipped from Toronto.
3-6 days (Domestic)
30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.
SKU |
BRSWKYQAAUCREEIV |
Category |
Health Care , Over-the-Counter Medication , Pain Relievers , Non-Aspirin , Acetaminophen |
Tags |
Excedrin PM Pain Reliever and Nighttime Sleep-Aid Caplets give you fast nighttime headache relief, plus a good night's sleep. This triple action formula combines two effective pain relievers with a nighttime sleeping aid. The active ingredients aspirin, acetaminophen and diphenhydramine citrate work together to provide temporary relief of pain associated with headaches, body pain and muscle aches accompanied by sleeplessness. Excedrin PM features a caffeine-free formula that won't keep you awake. This non-prescription pain relief medicine is available in convenient caplet form. End nighttime headaches fast with Excedrin, the headache expert.
Important information
Ingredients
(in each caplet) Acetaminophen 250 mg - Pain reliever. Aspirin 250 mg (NSAID*) - Pain reliever. Diphenhydramine citrate 38 mg - Nighttime sleep-aid *nonsteroidal anti-inflammatory drug
Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Product Dimensions
4.25 x 2 x 2 inches; 2.4 ounces
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.









